# SDR SWAA2022012608737

- Difficulty date: May 25, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 41,235 hours, 24,162 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Elongated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER FIXED T/E PANEL SUPPORT ROD; BRACKET ASSY (ORSS 243) HOLES ELONGATED. / REMOVED LEFT WING LOWER FIXED T/E PANEL SUPPORT ROD BRACKET ASSY IAW. SRM 51-40-02. 24952U INSTALLED LEFT WING LOWER FIXED T/E PANEL SUPPORT ROD BRACKET ASSY. I.A.W. SRM 51-40-02. 24952U 31MAY2017
